question-icon

Suggest treatment for delayed periods when trying to check for PCOS

default
Posted on Thu, 8 Apr 2021
Question: Hello doctor. I was having very late periods so went to a doctor and he sent me for an ultrasound to check for PCOD. Ultrasound was taken on 20 may and at that time period started with only few drops then around 26 the period started normally but are still in progress with very mild flow. Please advise as that doctor asked me to take erhum sulphate if it didn't stop by today evening.
doctor
Answered by Dr. Deepti Verma (42 minutes later)
Brief Answer:
Please correct the drug's name

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
I have reviewed your report.
Continous spotting and bleeding can occur in hormonal disturbances, especially if the periods are occurring after a delayed cycle because it leads to increased endometrial thickness, and hence increased bleeding.
Please check the name of the drug you have mentioned, and correct the name if wrong as Such a drug is not given for irregular and prolonged periods.
Please get back to me with the drug's name.
Hope you found the answer helpful.
Regads
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Deepti Verma (31 minutes later)
Drug name is trenexa. I haven't yet taken it
doctor
Answered by Dr. Deepti Verma (5 hours later)
Brief Answer:
Tranexa to stop the bleeding

Detailed Answer:
Hi dear,
Tranexa is given for decreasing and stopping the flow of bleeding.
It can be taken to stop the bleeding.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for delayed periods when trying to check for PCOS

Brief Answer: Please correct the drug's name Detailed Answer: Hi dear, I have gone through your question and understand the concerns. I have reviewed your report. Continous spotting and bleeding can occur in hormonal disturbances, especially if the periods are occurring after a delayed cycle because it leads to increased endometrial thickness, and hence increased bleeding. Please check the name of the drug you have mentioned, and correct the name if wrong as Such a drug is not given for irregular and prolonged periods. Please get back to me with the drug's name. Hope you found the answer helpful. Regads Dr Deepti Verma OBGYN